Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Tenderness, increase in size, lumps in breasts, sudden shoulder blade pain, dizziness, recently started contraceptive pills. Cause?

Hello, I have really tender breasts since about 1 week, and they have also grown in size.they also feel quite lumpy. I am not pregnant. My left shoulder blade suddenly started aching today and I suddenly felt a bit dizzy. I recently started taking the contraceptive pill , could that make me feel so poorly or could it be breast cancer?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..susi.., The above symptoms are suggestive of infection in the breast, likely breast abscess.., very less chances of the breast cancer.., you need to be clinically examined, evaluated , investigated and treated.. consult a surgeon..

Take care..
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor